[arXiv] [Google Scholar] [ResearchGate]
Preprints
-
T. Goliński, P. Rahangdale, A. B. Tumpach: Poisson structures in the Banach setting: comparison of different approaches, arXiv:2412.05391
-
T. Goliński, G. Larotonda, A. B. Tumpach: Nijenhuis operators on homogeneous spaces related to \(C^*\)-algebras, Int. J. Geom. Methods Mod. Phys., DOI: 10.1142/S0219887825400407 arXiv:2410.22055
-
T. Goliński, G. Larotonda, A. B. Tumpach: Nijenhuis operators on Banach homogeneous spaces, arXiv:2410.13557
List of publications
-
T. Goliński, F. Pelletier: Regulated curves on a Banach manifold and singularities of endpoint map. I. Banach manifold structure, Diff. Geom. Appl. 99, 102245 (2025) DOI: 10.1016/j.difgeo.2025.102245 Elsevier Share Link
-
T. Goliński, G. Jakimowicz, A. Sliżewska: Banach Lie groupoid of partial isometries over restricted Grassmannian, Anal. Math. Phys. 15, 27 (2025). DOI: 10.1007/s13324-025-01028-y, Springer SharedIt
-
T. Goliński, A. B. Tumpach: Geometry of integrable systems related to the restricted Grassmannian, SIGMA 20 (2024), 104. DOI: 10.3842/SIGMA.2024.104
-
T. Goliński, A. B. Tumpach: Integrable system on partial isometries: a finite dimensional picture, Geometric Methods in Physics, XL Workshop, Białowieża, Poland, 2023, (P. Kielanowski, A. Dobrogowska, D. Beltita, T. Goliński Ed(s).), Trends in Mathematics, Birkhauser, 2024. DOI: 10.1007/978-3-031-62407-0_5
-
A. B. Tumpach, T. Goliński: Banach Poisson–Lie Group Structure on \(\operatorname U(\mathcal H)\). Geometric Methods in Physics, XXXIX Workshop, Białystok, Poland, 2022, (P. Kielanowski, A. Dobrogowska, G. A. Goldin, T. Goliński Ed(s).), Trends in Mathematics, Birkhauser, 2023. DOI: 10.1007/978-3-031-30284-8_22
-
D. Beltita, T. Goliński, G. Jakimowicz, F. Pelletier: Banach-Lie groupoids and generalized inversion, J. Funct. Anal. 276 (2019), no. 5, 1528-1574. DOI: 10.1016/j.jfa.2018.12.002
-
T. Goliński: Factorization method on time scales, Appl. Math. Comput. 347 (2019), 354-359. DOI: 10.1016/j.amc.2018.11.007
-
D. Beltita, T. Goliński, A.-B. Tumpach: Queer Poisson brackets, J. Geom. Phys. 132 (2018), 358-362. DOI: 10.1016/j.geomphys.2018.06.013
-
A. Dobrogowska, T. Goliński: Examples of Hamiltonian Systems on the Space of Deformed Skew-symmetric Matrices, Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun 29 - Jul 5, Trends in Mathematics, Birkhauser Verlag, Basel, 2015, pp. 247-255. DOI: 10.1007/978-3-319-18212-4_19
-
A. Dobrogowska, T. Goliński: Lie bundle on the space of deformed skew-symmetric matrices, J. Math. Phys. 55 (2014), no. 11, 1-14, (article identifier 113504). DOI: 10.1063/1.4901010
-
A. Odzijewicz, T. Goliński: Hierarchy of integrable Hamiltonians describing the nonlinear \(n\)-wave interaction, J. Phys. A Math. Theor. 45 (2012), no. 4, 045204. DOI: 10.1088/1751-8113/45/4/045204
-
T. Goliński, A. Odzijewicz: Hierarchy of Hamilton equations on Banach Lie-Poisson spaces related to restricted Grassmannian, J. Funct. Anal. 258 (2010), no. 10, 3266 - 3294. DOI: 10.1016/j.jfa.2010.01.019
-
T. Goliński, A. Odzijewicz: Some Integrable Systems on the Banach Lie-Poisson Space \(i\mathbb{R} + U^1_{\textrm{res}}\), XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, Jun 28 - Jul 4, AIP Conf. Proc. vol. 1191, 2009, pp. 91-97. DOI: 10.1063/1.3275603
-
T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska: \(sl(2,\mathbb R)\) symmetry and solvable multiboson system, J. Math. Phys. 48 (2007), no. 2, 023508(1-19). DOI: 10.1063/1.2409525
-
A. Odzijewicz, T. Goliński, A. Tereszkiewicz: Coherent state maps related to the bounded positive operators, J. Math. Phys. 48 (2007), no. 12, 123514 (1-14). DOI: 10.1063/1.2821615
-
A. Sliżewska, T. Goliński, M. Horowski, A. Odzijewicz: Integrability of one-mode bosonic systems with \(sl(2,\mathbb R)\) symmetry, XXVI International Workshop on Geometrical Methods in Physics, Białowieża 2007, Poland, Jul 1-7, AIP Conf. Proc. vol. 956, 2007, pp. 218-224. DOI: 10.1063/1.2820970
-
T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska: Integrable fermion systems with fourth-order nonlinearity, Czech. J. Phys. 56 (2006), no. 10/11, 1161-1165. DOI: 10.1007/s10582-006-0418-6
-
T. Goliński, A. Odzijewicz: Factorization method for second order functional equations, J. Comput. Appl. Math. 176 (2005), no. 2, 331-355. DOI: 10.1016/j.cam.2004.07.023
-
A. Dobrogowska, T. Goliński, A. Odzijewicz: Change of variables in factorization method for second order functional equations, Czech. J. Phys. 54 (2004), no. 11, 1257-1263. DOI: 10.1007/s10582-004-9787-x
-
T. Goliński, A. Odzijewicz General difference calculus and its application to functional equations of the second order, Czech. J. Phys. 52 (2002), no. 11, 1219-1224. DOI: 10.1023/A:1021380803164
Other
-
40 YEARS of WORKSHOP on GEOMETRIC METHODS in PHYSICS, (A. Dobrogowska, T. Goliński, A. Sliżewska), Wydawnictwo UwB, 2024 webpage
-
Geometric Methods in Physics, XL Workshop, Białowieża, Poland, 2023, (P. Kielanowski, A. Dobrogowska, D. Beltita, T. Goliński Ed(s).), Trends in Mathematics, Birkhauser, 2024 DOI: 10.1007/978-3-031-62407-0_5
-
Geometric Methods in Physics, XXXIX Workshop, Białystok, Poland, 2022, (P. Kielanowski, A. Dobrogowska, G. A. Goldin, T. Goliński Ed(s).), Trends in Mathematics, Birkhauser, 2023 DOI: 10.1007/978-3-031-30284-8